The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2004"

AuteursM.J. Goovaerts, A. De Schepper, M. Decamps
TitelClosed form apporximations for diffusion densities: a path integral approach
TijdschriftJournal of Computational and Applied Mathematics
Jaargang165
Jaar2004
Pagina's337-364
ISSN03770427
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingIn this paper, we investigate the transition probabilities for diffusion processes. In a first part, we show how transition probabilities for rather general diffusion processes can always be expressed by means of a path integral. For several classical models, an exact calculation is possible, leading to analytical expressions for the transition probabilities and for the maximum probability paths. A second part consists of the derivation of an analytical approximation for the transition probability, which is useful in case the path integral is too complex to be calculated. The approximation we present, is based on a convex combination of a new analytical upper and lower bound for the transition probabilities. The fact that the approximation is analytical has some important advantages, e.g., for the investigation of Asian options. Finally, we demonstrate the accuracy of the approximation by means of some graphical illustrations.
Soort documentArtikel
Document finderUvA-Linker